MathSciNet Relay Station
MathSciNet bibliographic data
MR159977 (28 #3191) 34.30
Hille, Einar Green's transforms and singular boundary value problems. J. Math. Pures Appl. (9) 42 1963 331–349.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement